# SDR SWIA201844440

- Difficulty date: March 8, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 32,314 hours, 29,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT INBOARD FLAP ON UPPER SURFACE.  REPLACED THE SKIN IAW REO.
